# SDR CA130214008

- Difficulty date: January 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 601R945563
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN CABIN DOOR CLOSED ITSELF WITH CREW AND PASSENGERS INSIDE THE ACFT UPON ARRIVAL. THE CREW POWERED DOWN THE ACFT AND WERE ABLE TO KEEP DOOR OPEN LONG ENOUGH TO PULL UP THE JET BRIDGE.  ACFT POWER WAS THEN RESTORED, AT WHICH TIME THE DOOR AGAIN ATTEMPTED TO CLOSE ITSELF ON THE JET BRIDGE.  POWER WAS REMOVED TO PREVENT THE DOOR FROM CLOSING.
